# SDR COMA0160502

- Difficulty date: July 27, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 11,979 hours, 11,369 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Part number: 601350061
- Condition: Cracked
- Location: Fuselage
- Part time: 11,979 hours, 11,369 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT AND RIGHT SIDE LOWER WEB OF ENGINE SUPPORT BEAM - FORWARD, INBOARD OF ACCESS PANEL.  REPAIRED THE ENGINE SUPPORT BEAM LOWER RIGHT AND LEFT WEB IAW CANADAIR REO 601R-53-61-366.
